Pacific Journal of Mathematics

A note on Cook's wave-matrix theorem.

F. H. Brownell

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 47-52.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036704

Mathematical Reviews number (MathSciNet)
MR0143499

Zentralblatt MATH identifier
0103.44902

Subjects
Primary: 81.35

Citation

Brownell, F. H. A note on Cook's wave-matrix theorem. Pacific J. Math. 12 (1962), no. 1, 47--52. https://projecteuclid.org/euclid.pjm/1103036704


Export citation

References

  • [1] F. H. Brownell, Pacific J. Math., 9, (1959), 953-973.
  • [2] J. M. Cook, Journ. Math. Phys., 36, (1957),82-87.
  • [3] M. N. Hack. Nuovo Cimento, series 10, 9, (1958), 731-733.
  • [4] T. Ikebe, Arch. Rat. Mech. & Anal., 5, (1960), 1-34.
  • [5] J. M. Jauch & I. I. Zinnes, Nuovo Cimento, series 10, 11, (1959), 553-567.